I am on the Pill and have been for about a year and a half now. I am on Junel Fe. My periods have gotten lighter since starting the pill. This month, however, I've been experiencing something out of the ordinary. A little over a week ago I started bleeding; it was reddish to dark brown in color and was fairly light from day to day, some days I had to wear a tampon or else it would stain my panties a good bit (sorry, TMI). I ruled it out as implantation bleeding for a couple reasons:
1) the color (red) and the amount (it was more than just "spotting")
2) the only "sexual" encounter I had in the past month was when my partner accidentally slipped in while fooling around.. literally in and out in a matter of a second.
3) even though he did slip in, I have been taking my pills like clockwork.
so I took my last active pill on thursday and I usually get my period by saturday/sunday. I put in a tampon saturday night because I assumed I'd be getting my period, and I did...but it was incredibly light. It was bright red mixed w/ some mucous, but very light. It continued into today (Sunday). 7 hours and it didn't even soak a regular tampon.
Could this just be an extremely light period?
I don't know how much these factors weigh in on the possibilities, but:
1) I've been incredibly stressed this past month due to a summer class
2) Due to the stress mentioned above, I lost 7 lb in about a month and a half and I'm not a very big person to begin with.
If my flow doesn't pick up soon I am going to take a test.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.